Social Anxiety Support Forum banner
1 - 4 of 4 Posts

·
Registered
Joined
·
1,718 Posts
Discussion Starter · #1 ·
Hey everyone, I've been on a lose dose of trazadone 50mg for about 5 weeks. I'm a pretty med sensitive person so I'm not really surprised that 50mg is having an effect on me. But anyways here's my issues. Two weeks in to the med I started having panic attacks and fear of many things and it seems like everyday the fear was different. This anxiety has slightly gotten better but still is pretty bad. For example, if I get a thought about getting anxiety then I start to get anxiety and it won't go away, or I get fears of talking to my family or friends which I have never have gotten anxiety from. I get panic attacks now meeting new people at work, once again, I never had this problem before. The only positive thing that is happening is my depression is 75
% gone to the point that I don't get suicidal thoughts as much and don't get as down when I get anxiety.

I don't know of this helps but zoloft did this to me to some extent. I had anxiety walking to work and in public places that I never had before. This all went away when I stopped it.

The problem with this whole situation is that I'm afraid of getting depressed again when I stop this med. does anyone know why these meds would cause me such extreme anxiety?
 

·
Registered
Joined
·
135 Posts
Hi Barry - I am very medication sensitive and so far Wellbutrin, Ativan, and Clonazepam haved caused my anxiety and panic attacks to rise.
I just started Celexa two weeks ago and am having good success with anxiety, but this was after a number of weeks trying out the other meds. I take it with Prozac for depression and seem to be doing well. Everyone's differerent though so best to work with your psychiatrist/physician on what will help you with both your depression and your anxiety.

Good luck!

Kizzie

Kizzie
 
1 - 4 of 4 Posts
Top